| Model Number |
1581-04-008 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # = > (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The insert, when installed from the lateral side, did not adjoin the tibial platform (the left knee joint endoprosthesis was installed), additional physical impact did not lead to a result.There was a need to open one more insert, there were no problems when installing it, the lock clicked into place.Which is the source of the assumption that there may be a problem with the first insert.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device could not confirm the reported event.No evidence was found indicating product error was a contributing factor and the need for corrective action was not indicated.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.